... like this? If so, how long did it take to resolve/did it resolve? I'm afraid I'm going to have to switch medicines- the only reason I'm losing weight is because I can barely eat- I'm getting around 800 cal/day when my nutritionist has me on 1,800
Contrave - Nausea, vomiting after 2 weeks of one pill? Has anyone else had really bad side effects?
Question posted by bkmhalsey on 5 March 2017
Last updated on 25 May 2022 by 1juzvibn
Nausea vomiting dizziness foggy tried for 3 weeks and could no longer tolerate had to discontinue it.
don’t think I can keep this up. Week 4. Every day about 3-4 hours after the two pills in the morning I get so nauseous and today actually throwing up (although there is nothing in my stomach as I’m too nauseous to even eat toast). Dramamine helps somewhat.
Does anyone know if taking the 1am and 1pm dose still helps with weight loss? I was able to tolerate that dosage
I have only been taking 1 tablet for the past week. The side effects of fatigue and dizziness are awful. The first few days I had nausea, but that seemed to subside. My appetite was definitely decreased because of the nausea, but my appetite has come back some since the nausea got better. The fatigue is so bad that I can hardly keep my eyes open at work at times through the day. My half hour drive home is becoming a huge issue, as I feel as though I am going to go to sleep at any moment as I am SO tired. I've also experienced intermittent dizziness that makes me feel as though I am going to faintI have a call in to my physician as I don't think it is safe for me to continue with this. I can't speak for those who have taken it longer, but this is not the drug for me, which is too bad as I had to pay nearly $100 just for the 7 pills I took...
- Contrave uses and safety info
- Contrave information for Healthcare Professionals (includes dosage details)
- Side effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.